# SDR AALA990750

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SKIN AT STATION 1095 STRINGER 2 UNDER DOGHOUSE.  CUT OUT DAMAGED AREA AND INSTALLED .063 DOUBLER PER SRM 53-30-3 FIGURE 3.  (M)
